MAUDE Adverse Event Report: GN Hearing A/S GN Hearing; Hearing Aid, Air Conduction With Wireless Technology

GN Hearing A/S GN Hearing; Hearing Aid, Air Conduction With Wireless Technology
Model Number 23685474
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Ear infection (4813)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Date of incident (b)(6) 2026.It was reported that the user developed a severe ear infection in both ear canals after wearing the hearing aids for a few days.The user added that she has eczema in both ears and has had ear infections before.The user is being treated by her ear-nose-throat (ent) doctor but the specific treatment is unknown.No harm to the user has been reported.No further follow up is available.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it is reported that the user developed a severe ear infection in both ear canals after wearing the hearing aids for a few days.The user added that she has eczema in both ears and has had ear infections before.This is a recurring issue for the user, who has a known history of hypersensitivity and ear infections.The user is being treated by her ear-nose-throat (ent) doctor but the specific treatment is unknown.However, the user was advised not to wear aids.No additional symptoms were reported.Clinical conclusion on the case is that based on the available information, the hearing aids may have contributed to the event.Risk assessment: risks related to skin hypersentivity/infection are known, considered in risk analysis, mitigated and communicated to the user.This is a known risk associated with the use of such devices.It is deemed to be of an acceptable nature.Manufacturer's investigation is final.This is a combined (initial and final) report.

Brand Name
GN Hearing
Common Device Name
Hearing Aid, Air Conduction With Wireless Technology
Manufacturer (Section D)
GN Hearing A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key50709950
Report Number3005650109-2026-00035
Device Sequence Number10640840
Product Code OSM
UDI-Device Identifier05708296386253
UDI-Public05708296386253
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23685474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale